# SDR SIMA20011363

- Difficulty date: May 16, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAW - FLT 3848 - CREW REPORTED FOUR SECTIONS OF FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTS STRIPS IAW SAAB AMM 33-50-20.  OPS CHECK GOOD AT THIS TIME AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
